# SDR HEEA966535

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Engine: Allsn 250C30S
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Signal Condition
- Part number: PC820101
- Condition: Malfunction
- Location: Fuel Flow
- Part time: 171 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW IND. NEEDLE PEGS OUT. SIGNAL GENERATOR MALFUNCTION.
